MAUDE Adverse Event Report: EXACTECH, INC. SMALL GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-01
Medical Device Problem Codes Unstable (1667); Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Joint Laxity (4526); Medical device site infection (4845); Septic loosening (4884)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 304-21-13 - 12.5mm platform fx stem left, (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-20-00 - eq reverse torque defining screw kit, (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6), 320-31-40 - glenosphere, 40mm, (b)(6), 320-40-03 - 145-deg pe 40mm hum liner +2.5.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient, who had an initial left shoulder implanted on (b)(6) 2023, underwent a revision procedure, date unknown.The patient reported loosening of the implant or instability in their affected shoulder.The plan was to extract the fx.Stem and implant a long stem, possibly use hat or hrp.While doctor was explanting, the humeral side, he noticed loosening of the glenoid baseplate and extracted everything.Dr.Determined the joint was infected and used a spacer.A competitor¿s device was used.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.It is unknown if the explanted devices will be made available at this time as it is contingent on the patient¿s approval.Device images were provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b2, b3, d1, g4, h6: clinical code, medical device problem code, component code, type of investigation, investigation findings and investigation conclusions.The reason for the revision reported may have been due to humeral loosening and instability as reported.Secondary findings during the revision include a potential infection and glenoid baseplate loosening.However, component loosening, infection, and instability cannot be confirmed and potential user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and relevant product images and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
SMALL GLENOID PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21626169
Report Number1038671-2025-01587
Device Sequence Number6791436
Product Code PHX
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-35-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date01/09/2026
Date Device Manufactured07/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale